# SDR ASAA0853322

- Difficulty date: August 8, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 5,869 hours, 1,732 cycles
- Engine: Ge CFM567B24
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 1446
- Condition: Failed
- Location: Fuel Qty
- Part time: 28,633 hours, 12,158 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 REFUELING INDICATOR AT WING PANEL INOP, FLT DECK INDICATIONS NML. COULD NOT DUPLICATE ACCOMP. FQIS BITE NO FAULTS ACCOMP. GRD TEST, TEST PASS REF. FIM 28-41 TASK 801. REMOVED WING REFUEL PANEL. ACCOMP GVI OF WIRES FOR NR 1 TANK IND AND OHMED SAME WIRES NO DISCREPANCIES NOTED. REINSTALLED PANEL. REPLACED NR 1 TANK INDICATOR WITH SERVICABLE ONE. PART VERIFIED BY MC EDD. OPS TEST PASS. REF MM 28-41-61-400-801 & WDM 28-44-11.
